# SDR F3LA98178

- Difficulty date: October 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 291
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK INSPECTION REPORTED CORROSION ON FLOORBEAM 291.5, LBL 20 TO RBL 40 (MAIN CABIN FLOOR).  MAINTENANCE REMOVED CORROSION AND DAMAGED UPPER CHORD, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 53-10-51 AND 51-40-2.  (M)
